# SDR C2XA09IA150

- Difficulty date: June 7, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 17,239 hours, 9,096 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4180
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 18,668 hours, 11,569 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT DURNG CRUISE THE MAIN PITCH TRIM WAS INOP. THE ACFT RETURNED TO DEPARTURE WHERE IT KANDED WITHOUT INCIDENT. MX REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE
